| Catalog Number |
309680 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak had foreign matter.It was reported by the customer that unknown particles were observed in two syringes.Verbatim: rcc received a complaint via email.Email(s) attached.Incoming inspection of several lots of 309680 revealed two defects.A syringe from lot 4355027 contained a blue fiber on the rubber stopper within the barrel of the assembly.A syringe from lot 4355030 showed black particulates on the plunger just above the rubber stopper.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the samples showed that one of the photos show a syringe plunger rod with dark colored specks and the other photo shows a syringe rubber stopper with a red colored hand drawn circle that is highlighting what appears to be a foreign matter adhered to the rubber stopper.Bd is not able to provide a probable root cause without the evaluation of a physical sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.